# SDR ASAA2016082717809

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,427 hours, 10,809 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP, CHECKLIST COMPLETED SUCCESSFULLY.  ACFT GROUNDED. IAW FIM 23-15-00-23-801. SATCOM OPS TEST NORMAL.
